# SDR ASAA2022092740136

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,013 hours, 16,412 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 32913903
- Part serial: GRTS0744
- Condition: Leaking
- Location: Fuel System
- Part time: 55,503 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL DRIPPING FROM DRAIN MAST WITH ENGINE OFF. GROUNDED - YES.  FUEL LEAKING FROM #2 ENGINE TBV @ 70 DROPS /MIN STATIC. RAN ENGINE FOR 5 MINUTES REF B737-800 AMM 71000-00-700-801-F00 TEST 3A. LEAKAGE STOPPED. AFTER SHUT DOWN 4 DROPS /MIN. DEFERRED MAINT FOR 25 FLT CYCLES. REMOVED AND REPLACED #2 ENGINE TRANSIENT BLEED VALVE IAW AMM 75-23-01/401 OPS AND LEAK CHECK GOOD.
